Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on free products of linear groups

Author: Zbigniew S. Marciniak
Journal: Proc. Amer. Math. Soc. 94 (1985), 46-48
MSC: Primary 20G15; Secondary 20E06
MathSciNet review: 781053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a field $ K$, let $ \bar K$ denote its algebraic closure. Assume that $ \left\vert {\bar K:K} \right\vert = \infty $. Then for any linear groups $ G,{\text{ }}H \subseteq {\text{G}}{{\text{L}}_n}(K)$ their free product $ G * H$ can be embedded into $ {\text{G}}{{\text{L}}_N}(K(t))$. Here $ N$ is an integer depending on $ K$ only and $ t$ stands for an indeterminate.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G15, 20E06

Retrieve articles in all journals with MSC: 20G15, 20E06

Additional Information

PII: S 0002-9939(1985)0781053-X
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia